# SDR DALA1127379871

- Difficulty date: April 19, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 72,571 hours, 67,115 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Bs 753-775
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN-INNER WEB ABOVE AFT LT ESCAPE DOOR STA 753-775 HAS DAMAGE TO FASTENER HOLE.  HEAT TREATED WEB TO 2024-T3.  LOCATED, DRILLED, DEBURRED NEW WEB IAW  DRW 5910537 AND 51-10-2, 51-10-4.   INSTALLED ON SAME CARD.  REQUIRED INSP COMPLETED.
